# SDR SWIA200616241

- Difficulty date: February 6, 2006
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 11,455 hours, 10,112 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Actuator
- Part number: 501125904
- Part serial: 2147
- Condition: Malfunctioned
- Location: Stall Warning
- Part time: 11,391 hours, 10,064 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STALL FAIL CAUTION MESSAGE OCCURRED JUST AFTER TAKEOFF.  REPLACED STICK PUSHER ACTUATOR IAW CRJ 200 MM 27-35-15, OPERATIONAL CHECK GOOD IAW CRJ MM 27-35-15.
